# SDR DALA2019111846745

- Difficulty date: November 13, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1358095) DENT ON EXTERNAL FUSELAGE SKIN BTWN STA 1320-1340, BTWN STR 29L-30. CORRECTIVE ACTION: FABRICATED REPAIR PARTS. LOCATED, DRILLED, TRIMMED AND INSTALLED REPAIR PARTS AS REQ IAW B757 SRM 53-00-01 R.29, SRM 51-40-02, 51-40-05, 51-40-08, INSTALLED ID TAG IAW DPS 900-5-1 NO:04, PERFORM A DECAL CONDITION INSPECTION EVERY C CHECK PER TOPP MANUAL 30-10-70 PAR1 PAGE 14.
